Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


High Blood Sugar....Please answer
Jul 17, 2003

My t cells are 420 v.l is undecpable on my last lab work my blood sugar was 120 should i worry about that My doc told me we would watch it i'm on zerit, epivir, viracept. and if it is still 120 or higher If i switch one or two meds, will that help. I know that one of the meds i'm on cause that......

Response from Dr. Henry

Both the Zerit and Viracept could be involved with that. If you have never failed an HIV treatment regimen then there are numerous options to swithc to. Often switching the D4T to tenofovir, AZT, or abacavir and the Viracept to atazanavir or a NNRTI (Viramune or Sustiva) would help. Diet, exercise can also help. KH



Previous
cholesterol
Next
MS-like symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement